# SDR HALA2013052200068

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 90,463 hours, 16,154 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Valve
- Part number: 80217010
- Part serial: 9807040
- Condition: Malfunctioned
- Location: Bleed Sys
- Part time: 5,818 hours, 922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  LT BLEED DUCT PRESSURE LOW, 14 PSI.  RT BLEED PRESS 34 PSI.  AFTER LEVEL OFF BLEED PRESSURE RETURNED TO NORMAL.  LT & RT PRESSURE 32 PSI.  SECURITY AND CONDITION CHECK OF LINES FROM PRV TO PRV CONTROLLER GOOD ON NR1 ENGINE, REMOVED NR1 ENG PRV IAW AMM 366-11-004-001-002.  INSTALLED PRV NR1 ENG IAW AMM 36-11-18-404-017-002 UP TO STEP 3 E.(2).  ACCOMPLISHED STEPS 3.E.2 & 3. COMPLETED INSTALLATION OF PRV.  TEST OK, PRESS GOOD, NO DEFECTS.
